# SDR 9704769948

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Fitting
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK IN LEFT TRAPEZOIDAL FITTING IN LEFT WHEEL WELL BETWEEN 5TH AND 6TH BOLT FROM FORWARD END.  INSTALLED REPAIR FITTINGS PER SRM 57-09 AND EA 99-112215.
